EconPapers    
Economics at your fingertips  
 

Universal consistency of delta estimators

Jose Vidal-Sanz and Miguel Delgado

Annals of the Institute of Statistical Mathematics, 2004, vol. 56, issue 4, 818 pages

Keywords: Nonparametric density estimation; delta estimators; universal consistency (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02506490 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:56:y:2004:i:4:p:791-818

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF02506490

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-26
Handle: RePEc:spr:aistmt:v:56:y:2004:i:4:p:791-818